MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LUX-Dx II?; Insertable Cardiac Monitor

BOSTON SCIENTIFIC CORPORATION LUX-Dx II?; Insertable Cardiac Monitor
Model Number M302
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this insertable cardiac monitor (icm) was not connecting.It was indicated that the monitoring is disable due to possible device malfunction.The patient was referred to the clinic.The icm remains in service and no adverse patient effects were reported.
 
Event or Problem Description
It was reported that this insertable cardiac monitor (icm) was not connecting.It was indicated that the monitoring is disable due to possible device malfunction.The patient was referred to the clinic.The icm remains in service and no adverse patient effects were reported.The icm has been explanted.A new icm has been implanted.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
This product has not been returned to boston scientific, and as a result, laboratory analysis could not be conducted.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.Review of labeling determined that the complaint situation was listed in the manual.There was no indication in the complaint that the product was not used in accordance to labeling.The manual was unlikely to be the cause of the reported complaint; translation, wording, or graphics does not require further review.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.This report is report is being submitted to correct the report source (g2) in section g, all manufacturers and type of reportable event (h1) in section h, device manufacturers only.

Brand Name
LUX-Dx II?
Common Device Name
Insertable Cardiac Monitor
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
+1(651)582-6168
MDR Report Key24690013
Report Number2124215-2026-16369
Device Sequence Number13188369
Product Code MXD
UDI-Device Identifier00802526620713
UDI-Public(01)00802526620713(17)260614
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K231328
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/14/2026
Device Model NumberM302
Device Catalogue NumberM302
Device Lot Number112961
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2026
Supplement Date Received by Manufacturer06/19/2026
07/09/2026
07/24/2026
Initial Report FDA Received Date03/25/2026
Supplement Report FDA Received Date07/09/2026
07/13/2026
07/27/2026
Date Device Manufactured01/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age27 YR
Patient SexUnknown